MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, "the event involved a 72-year-old female patient who was having a tunneled catheter inserted for end-stage chronic kidney disease and gram-negative bacteremia.The catheter could not be inserted due to a defective threaded connection.As a result, the device was replaced." patient condition was reported as "fine".Good faith efforts were made to obtain additional information regarding the reported device issue and the patient's clinical outcome.However, no response or additional information was received.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one connector assembly for analysis.No signs of use were observed.Visual inspection revealed no defects or anomalies on any portion of the device.No catheter body, compression cap, or compression sleeve were returned for investigation.A lab inventory syringe was used to test the connection to the luer hubs.The syringe connected to the threads of the luer hubs with no difficulty.A compression sleeve and compression cap from a lab inventory device was attached to test the connection of the juncture hub.The cap and sleeve connected to the threads of the juncture hub with no difficulty.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: green compression sleeve must be present when threading compression cap onto hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation.Precaution: ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the customer report of threaded connection failure could not be confirmed through investigation of the returned sample.Visual analysis revealed no defects or anomalies on any portion of the device.Functional testing passed when testing the threads with lab inventory components.A device history record review was performed and no relevant findings were identified.Without the catheter body, compression cap, or compression sleeve, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25261288
Report Number9680794-2026-00403
Device Sequence Number10512153
Product Code PPO
UDI-Device Identifier10801902154221
UDI-Public(01)10801902154221(11)250401(17)280331(10)33F25C0657(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F25C0657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient Age72 YR
Patient SexUnknown